(q-1,q-2)-quasimetric spaces. Covering mappings and coincidence points

A. V. Arutyunov, A. V. Greshnov

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We introduce (q1, q2)-quasimetric spaces and investigate their properties.We study covering mappings from one (q1, q2)-quasimetric space to another and obtain sufficient conditions for the existence of coincidence points of two mappings between such spaces provided that one of them is covering and the other satisfies the Lipschitz condition. These results are extended to multi-valued mappings. We prove that the coincidence points are stable under small perturbations of the mappings.

Original languageEnglish
Pages (from-to)245-272
Number of pages28
JournalIzvestiya Mathematics
Volume82
Issue number2
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • (q1 q2)-quasimetric
  • coincidence points
  • covering Mappings
  • generalized triangle inequality
  • multi-valued mappings

Fingerprint

Dive into the research topics of '(q-1,q-2)-quasimetric spaces. Covering mappings and coincidence points'. Together they form a unique fingerprint.

Cite this